# SDR AALA20050414

- Difficulty date: June 27, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHTS AT FLIGHT ATTENDANT STATION INOPERATIVE.  REPLACED PIN ON CONNECTOR P11161 FOR EMERGENCY LIGHTS AT FLIGHT ATTENDANT STATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
